# SDR HYIA20220405001

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 40,000 hours, 40,266 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Zone 600
- Part time: 40,000 hours, 40,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE SID 57-10-25 INSPECTION, THREE CRACKS WHERE IDENTIFIED IN THE RIGHT CLOSE-OUT RIB (P/N 5122155-56.)  THESE CRACKS WERE FOUND ON THE FORWARD ROW OF AT  THE REAR TRUNNION PLATE ATTACH POINT.  THERE ARE 6 HI-LOK HOLES ALIGNED VERTICALLY IN THIS ROW OF FASTENERS.  THE FIRST CRACK IS 1.75 INCHES LONG AND WAS FOUND ON THE THIRD HOLE FROM THE TOP IN THIS ROW.  CRACK  TWO IS 1.5 INCHES LONG AND WAS FOUND AT THE FOURTH HOLE IN THIS ROW. CRACK THREE IS .75 INCHES LONG AND WAS FOUND AT THE FIFTH HOLE IN THIS ROW. THESE CRACKS ARE SIMILAR IN FASHION TO PREVIOUS SDR SUBMISSIONS.
